Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have some rashes that itches due to hair dye

One month ago I dyed my hair and now I have this rash that itches and drains liquid on the back of my ear , i went to the doctor and he said it was chemical burns. He recommended neosporin cream, but it still hasn t gone away and it stings. This isn t normal, how do i fully treat this?
Asked On : Mon, 7 Mar 2011
Answers:  4 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
It may be due allergic itching due to color and dye. I recommend you taking some Ayurvedic preparation iontment available in the market
1. six c
2. Gerbex
i hope it wil help you
Answered: Mon, 7 Mar 2011
I find this answer helpful
  User's Response
Please go see a dermatologist. I read an article about a woman who dyed her hair and the dye caused some irritation and pain from a freckle or mole on her ear which had never caused her pain before. It turned out to be rather advanced skin cancer which she never would have known she had, had the dye not irritated it.
Answered: Wed, 11 May 2011
Pediatrician Dr. Suryakanta Baraha's  Response
it seems to be cintact may need an ointment containing topical corticosteroids to relieve the symptoms of inflammation.consult a dermatologist about it. take care
Answered: Wed, 11 May 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
hi! greetings from healthcare magic
It is case of allergic dermatitis due to the dye . it can be completely cured by homeopathy treatment. Take this medicine - graphites - 30 - liquid- Dr.Reckweg- 2 to 3 drops 3 times daily for 7 days. Echinacea - Q - Dr.Reckweg - mix the liquid with equal amount of coccunut oil and apply that over that area 2 times daily. Definitely you will get releive. For further detail you can contact me at
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor